Works matching DE "AUTOMORPHISMS"
Results: 3298
Localization via Automorphisms of the CARs: Local Gauge Invariance.
- Published in:
- Letters in Mathematical Physics, 2010, v. 93, n. 2, p. 169, doi. 10.1007/s11005-010-0403-7
- By:
- Publication type:
- Article
Oscillatory Modules.
- Published in:
- Letters in Mathematical Physics, 2009, v. 88, n. 1-3, p. 343, doi. 10.1007/s11005-009-0322-7
- By:
- Publication type:
- Article
A Sharpened Nuclearity Condition for Massless Fields.
- Published in:
- Letters in Mathematical Physics, 2008, v. 84, n. 2/3, p. 217, doi. 10.1007/s11005-008-0244-9
- By:
- Publication type:
- Article
Spectral Order Automorphisms of the Spaces of Hilbert Space Effects and Observables.
- Published in:
- Letters in Mathematical Physics, 2007, v. 80, n. 3, p. 239, doi. 10.1007/s11005-007-0160-4
- By:
- Publication type:
- Article
Verma Modules for Yangians.
- Published in:
- Letters in Mathematical Physics, 2006, v. 78, n. 1, p. 1, doi. 10.1007/s11005-006-0107-1
- By:
- Publication type:
- Article
Covers of Tori: Genus Two.
- Published in:
- Letters in Mathematical Physics, 2006, v. 76, n. 2/3, p. 135, doi. 10.1007/s11005-006-0067-5
- By:
- Publication type:
- Article
Automorphisms of the Weyl Algebra.
- Published in:
- Letters in Mathematical Physics, 2005, v. 74, n. 2, p. 181, doi. 10.1007/s11005-005-0027-5
- By:
- Publication type:
- Article
Charged Representations of the Infinite Fermi and Clifford Algebras.
- Published in:
- Letters in Mathematical Physics, 2005, v. 72, n. 1, p. 65, doi. 10.1007/s11005-005-3455-3
- By:
- Publication type:
- Article
On the Inverse Mapping of the Formal Symplectic Groupoid of a Deformation Quantization.
- Published in:
- Letters in Mathematical Physics, 2004, v. 70, n. 1, p. 43, doi. 10.1007/s11005-004-0610-1
- By:
- Publication type:
- Article
Generalized Verlinde Formulae for Some Riemann Surface Automorphisms.
- Published in:
- Letters in Mathematical Physics, 2004, v. 68, n. 2, p. 91, doi. 10.1023/B:MATH.0000043319.80193.68
- By:
- Publication type:
- Article
Subloops of indecomposable RA loops.
- Published in:
- Acta Mathematica Hungarica, 2005, v. 109, n. 1/2, p. 15, doi. 10.1007/s10474-005-0232-9
- By:
- Publication type:
- Article
A note on recursive completions of the countable atomless Boolean algebras.
- Published in:
- Acta Mathematica Hungarica, 2003, v. 98, n. 1/2, p. 31, doi. 10.1023/A:1022849103546
- By:
- Publication type:
- Article
A Padé family of iterations for the matrix sector function and the matrix pth root.
- Published in:
- Numerical Linear Algebra with Applications, 2009, v. 16, n. 11/12, p. 951, doi. 10.1002/nla.656
- By:
- Publication type:
- Article
On Super Restricted Edge Connectivity of Half Vertex Transitive Graphs.
- Published in:
- Graphs & Combinatorics, 2012, v. 28, n. 2, p. 287, doi. 10.1007/s00373-011-1035-0
- By:
- Publication type:
- Article
Symmetrized Induced Ramsey Theory.
- Published in:
- Graphs & Combinatorics, 2011, v. 27, n. 6, p. 851, doi. 10.1007/s00373-010-1006-x
- By:
- Publication type:
- Article
On the Automorphic Chromatic Index of a Graph.
- Published in:
- Graphs & Combinatorics, 2010, v. 26, n. 5, p. 685, doi. 10.1007/s00373-010-0923-z
- By:
- Publication type:
- Article
2-Spreads and Transitive and Orthogonal 2-Parallelisms of PG(5, 2).
- Published in:
- Graphs & Combinatorics, 2010, v. 26, n. 5, p. 727, doi. 10.1007/s00373-010-0943-8
- By:
- Publication type:
- Article
Non-orientable Regular Maps of a Given Type over Linear Fractional Groups.
- Published in:
- Graphs & Combinatorics, 2010, v. 26, n. 4, p. 597, doi. 10.1007/s00373-010-0935-8
- By:
- Publication type:
- Article
Tricyclic Steiner Triple Systems.
- Published in:
- Graphs & Combinatorics, 2010, v. 26, n. 1, p. 31, doi. 10.1007/s00373-010-0896-y
- By:
- Publication type:
- Article
Determining Sets, Resolving Sets, and the Exchange Property.
- Published in:
- Graphs & Combinatorics, 2009, v. 25, n. 6, p. 789, doi. 10.1007/s00373-010-0880-6
- By:
- Publication type:
- Article
On Automorphisms of Some d-Dimensional Dual Hyperovals in PG( d( d + 3)/2, 2).
- Published in:
- Graphs & Combinatorics, 2008, v. 24, n. 3, p. 229, doi. 10.1007/s00373-008-0781-0
- By:
- Publication type:
- Article
Extremal Ternary Self-Dual Codes Constructed from Negacirculant Matrices.
- Published in:
- Graphs & Combinatorics, 2007, v. 23, n. 4, p. 401, doi. 10.1007/s00373-007-0731-2
- By:
- Publication type:
- Article
On an Isomorphism Problem of Some Dual Hyperovals in PG(2 d + 1, q) with q even.
- Published in:
- Graphs & Combinatorics, 2007, v. 23, n. 4, p. 455, doi. 10.1007/s00373-007-0742-z
- By:
- Publication type:
- Article
k–Pyramidal One–Factorizations.
- Published in:
- Graphs & Combinatorics, 2007, v. 23, n. 3, p. 315, doi. 10.1007/s00373-007-0734-z
- By:
- Publication type:
- Article
Consistent Cycles in Graphs and Digraphs.
- Published in:
- Graphs & Combinatorics, 2007, v. 23, n. 2, p. 205, doi. 10.1007/s00373-007-0695-2
- By:
- Publication type:
- Article
The Semi-Arc Automorphism Group of a Graph with Application to Map Enumeration.
- Published in:
- Graphs & Combinatorics, 2006, v. 22, n. 1, p. 83, doi. 10.1007/s00373-006-0637-4
- By:
- Publication type:
- Article
An Extension of the Prüfer Code and Assembly of Connected Graphs from Their Blocks.
- Published in:
- Graphs & Combinatorics, 2003, v. 19, n. 2, p. 231, doi. 10.1007/s00373-002-0499-3
- By:
- Publication type:
- Article
Chromatic Automorphisms of Consecutive Digraphs.
- Published in:
- Graphs & Combinatorics, 2003, v. 19, n. 2, p. 145, doi. 10.1007/s00373-002-0500-1
- By:
- Publication type:
- Article
On the Classification of Self-Dual Codes over 𝔽<sub>5</sub>.
- Published in:
- Graphs & Combinatorics, 2003, v. 19, n. 2, p. 203, doi. 10.1007/s00373-002-0502-z
- By:
- Publication type:
- Article
On a version of Trudinger–Moser inequality with Möbius shift invariance.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2010, v. 39, n. 1/2, p. 203, doi. 10.1007/s00526-010-0307-5
- By:
- Publication type:
- Article
Isometries of Spaces with Torsion.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 217, n. 5, p. 540, doi. 10.1007/s10958-016-2990-z
- By:
- Publication type:
- Article
Automorphisms of Symplectic and Contact Structures.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 217, n. 5, p. 557, doi. 10.1007/s10958-016-2991-y
- By:
- Publication type:
- Article
Endomorphisms of a Cotorsion Hull and Full Transitivity.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 216, n. 4, p. 558, doi. 10.1007/s10958-016-2914-y
- By:
- Publication type:
- Article
To the History of the Appearance of the Notion of the ε-Entropy of an Authomorphism of a Lebesgue Space and ( ε, T)-Entropy of a Dynamical System with Continuous Time.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 215, n. 6, p. 677, doi. 10.1007/s10958-016-2873-3
- By:
- Publication type:
- Article
Toward the History of Dynamical Entropy: Comparing Two Definitions.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 215, n. 6, p. 693, doi. 10.1007/s10958-016-2874-2
- By:
- Publication type:
- Article
On the Subadditivity of a Scaling Entropy Sequence.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 215, n. 6, p. 734, doi. 10.1007/s10958-016-2878-y
- By:
- Publication type:
- Article
Several Remarks on Groups of Automorphisms of Free Groups.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 215, n. 6, p. 748, doi. 10.1007/s10958-016-2880-4
- By:
- Publication type:
- Article
2-Computably Enumerable Degrees of Categoricity for Boolean Algebras with Distinguished Automorphisms.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 211, n. 6, p. 738, doi. 10.1007/s10958-015-2629-5
- By:
- Publication type:
- Article
Definable and Autostable Congruences.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 211, n. 6, p. 824, doi. 10.1007/s10958-015-2637-5
- By:
- Publication type:
- Article
Isomorphisms and Automorphisms of Matrix Algebras Over Lattices.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 211, n. 3, p. 434, doi. 10.1007/s10958-015-2614-z
- By:
- Publication type:
- Article
Scaling Entropy Sequence: Invariance and Examples.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 209, n. 6, p. 890, doi. 10.1007/s10958-015-2536-9
- By:
- Publication type:
- Article
Unitary Similarity Automorphisms of the Space of 3 × 3 Toeplitz-Plus-Hankel Matrices.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 207, n. 5, p. 756, doi. 10.1007/s10958-015-2398-1
- By:
- Publication type:
- Article
Unitary Automorphisms of the Space of ( T + H)-Matrices.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 207, n. 5, p. 669, doi. 10.1007/s10958-015-2389-2
- By:
- Publication type:
- Article
On Tame and Wild Automorphisms of Algebras.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 206, n. 6, p. 660, doi. 10.1007/s10958-015-2342-4
- By:
- Publication type:
- Article
Automorphism-Invariant Modules.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 206, n. 6, p. 694, doi. 10.1007/s10958-015-2346-0
- By:
- Publication type:
- Article
Extensions of Automorphisms of Submodules.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 206, n. 5, p. 583, doi. 10.1007/s10958-015-2335-3
- By:
- Publication type:
- Article
Normalizers of Chevalley Groups of Type G Over Local Rings Without 1/2.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 201, n. 4, p. 446, doi. 10.1007/s10958-014-2004-y
- By:
- Publication type:
- Article
A Method for Constructing Invariants of a Lie Group.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 200, n. 6, p. 725, doi. 10.1007/s10958-014-1965-1
- By:
- Publication type:
- Article
Isomorphism Classes and Automorphisms of Locally Complex Algebras.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 199, n. 4, p. 463, doi. 10.1007/s10958-014-1874-3
- By:
- Publication type:
- Article
Poison Limit for Two-Dimensional Toral Automorphism Driven by Continued Fractions.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 199, n. 2, p. 139, doi. 10.1007/s10958-014-1841-z
- By:
- Publication type:
- Article